Decay properties of strong solutions for the navier-stokes equations in two-dimensional unbounded domains

Hideo Kozono, Takayoshi Ogawa

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalArchive for Rational Mechanics and Analysis
Volume122
Issue number1
DOIs
Publication statusPublished - 1993 May
Externally publishedYes

Fingerprint

Strong Solution
Unbounded Domain
Navier Stokes equations
Navier-Stokes Equations
Decay

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Mathematics(all)
  • Mechanics of Materials
  • Computational Mechanics

Cite this

Decay properties of strong solutions for the navier-stokes equations in two-dimensional unbounded domains. / Kozono, Hideo; Ogawa, Takayoshi.

In: Archive for Rational Mechanics and Analysis, Vol. 122, No. 1, 05.1993, p. 1-17.

Research output: Contribution to journalArticle

@article{b39e05c0e8314faf9caa5cb7f8f6f2e9,
title = "Decay properties of strong solutions for the navier-stokes equations in two-dimensional unbounded domains",
author = "Hideo Kozono and Takayoshi Ogawa",
year = "1993",
month = "5",
doi = "10.1007/BF01816552",
language = "English",
volume = "122",
pages = "1--17",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Decay properties of strong solutions for the navier-stokes equations in two-dimensional unbounded domains

AU - Kozono, Hideo

AU - Ogawa, Takayoshi

PY - 1993/5

Y1 - 1993/5

UR - http://www.scopus.com/inward/record.url?scp=21144466454&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21144466454&partnerID=8YFLogxK

U2 - 10.1007/BF01816552

DO - 10.1007/BF01816552

M3 - Article

VL - 122

SP - 1

EP - 17

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 1

ER -